IJPAM: Volume 94, No. 4 (2014)
SINGULAR SECOND-ORDER BOUNDARY
VALUE PROBLEMS WITH IMPULSE ACTIONS
School of Mathematics and Statistics
Northeast Petroleum University
Daqing, 163318, P.R. CHINA
Abstract. In this paper we consider the existence of positive solutions for singular second-order boundary value problems with impulse actions. By constructing a cone which is the Cartesian product of two cones in the space C[0,1] and computing the fixed point index in the , we establish the existence of positive solutions for the system.
Received: May 25, 2014
AMS Subject Classification: 34B15
Key Words and Phrases: singular two-point boundary value problem with impulsive terms, second-order impulsive differential equations, fixed point index in cones
Download paper from here.
DOI: 10.12732/ijpam.v94i4.17 How to cite this paper?
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Pages: 611 - 629
This work is licensed under the Creative Commons Attribution International License (CC BY).